Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 129, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 5, 2006, 12:17 AM EDT for Chatham County, Effingham County, Georgia. It was in force for 43 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2006, 12:17 AM EDT (04:17 UTC)
- Expired
- Jun 5, 2006, 1:00 AM EDT
- In force
- 43 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Chatham County, GA, Effingham County, GA
The radar
The Charleston,SC radar (KCLX), 59 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 12:25 AM EDT | TSTM WND DMG | Pooler, GA | MOTORIST ON I-95 AT EXIT 104 REPORTS NUMEROUS LARGE TREE BRANCHES DOWN WITH CONSIDERABLE LIGHTNING. |
| Jun 5, 12:35 AM EDT | TSTM WND DMG | Bloomingdale, GA | BLOOMINGDALE FIRE DEPT REPORTS NUMEROUS TREES AND POWER LINES DOWN ACROSS CHATHAM COUNTY BETWEEN 1220 AND 1255 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 4.3 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 582 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 1439 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 050416
SVRCHS
GAC051-103-050500-
/O.NEW.KCHS.SV.W.0129.060605T0417Z-060605T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1217 AM EDT MON JUN 5 2006
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EFFINGHAM COUNTY IN SOUTHEAST GEORGIA
CHATHAM COUNTY IN SOUTHEAST GEORGIA
* UNTIL 100 AM EDT
* AT 1213 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EDEN TO MELDRIM...OR ALONG A
LINE EXTENDING FROM 13 MILES SOUTH OF SPRINGFIELD TO 13 MILES EAST
OF PEMBROKE...MOVING EAST AT 15 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
MELDRIM AND EDEN...
BLOOMINGDALE...
MEINHARD AND POOLER...
MONTEITH...
PORT WENTWORTH...
THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3230 8115 3216 8142 3203 8133 3196 8120
3206 8109 3219 8113
$$2 follow-up statements
000
WWUS52 KCHS 050445
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1244 AM EDT MON JUN 5 2006
GAC103-050454-
/O.CAN.KCHS.SV.W.0129.000000T0000Z-060605T0500Z/
EFFINGHAM-
1244 AM EDT MON JUN 5 2006
...THE SEVERE THUNDERSTORM WARNING FOR EFFINGHAM COUNTY HAS BEEN
CANCELLED...
THE STRONGEST STORMS HAVE MOVED OUT OF THE COUNTY...THUS THE WARNING
HAS BEEN CANCELED.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3224 8119 3211 8138 3203 8133 3187 8101
3200 8085 3209 8100 3207 8107 3219 8113
$$
GAC051-050500-
/O.CON.KCHS.SV.W.0129.000000T0000Z-060605T0500Z/
CHATHAM-
1244 AM EDT MON JUN 5 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM EDT
FOR CHATHAM COUNTY...
AT 1243 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM OLEARY TO BURNSIDE...OR
ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF SAVANNAH TO 8 MILES
SOUTH OF SAVANNAH...MOVING EAST AT 20 MPH.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3224 8119 3211 8138 3203 8133 3187 8101
3200 8085 3209 8100 3207 8107 3219 8113
$$000
WWUS52 KCHS 050458
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1258 AM EDT MON JUN 5 2006
GAC051-050508-
/O.EXP.KCHS.SV.W.0129.000000T0000Z-060605T0500Z/
CHATHAM-
1258 AM EDT MON JUN 5 2006
...THE SEVERE THUNDERSTORM WARNING FOR CHATHAM COUNTY WILL EXPIRE AT
100 AM EDT...
AT 1258 AM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS
BEEN ALLOWED TO EXPIRE.
STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEWS SOURCE FOR
THE LATEST WEATHER INFORMATION.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3202 8131 3210 8137 3222 8119 3219 8113
3210 8111 3207 8107 3209 8100 3199 8086
3195 8092 3197 8095 3194 8099 3191 8097
3191 8096 3188 8101
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 9:40 PM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 4, 9:40 PM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 940 PM EDT SUN JUN 4 2006 .SHORT TERM /TONIGHT/...CDFNT MAKING PROGRESS ACRS WRN NC AND INTO THE SC UPSTATE...BEING USHERED ALONG BY A TIGHT UPR LVL TROF THAT WILL BECOME CUTOFF LATE TNGT THRU TMRW JUST NW OF THE CWFA. AHEAD OF THIS FNT...SFC CONVERGENCE IS EVIDENT BETWEEN THE EVER ONGOING SEABREEZE AND SWLY SFC FLOW FM SRN GA...AND UNSTABLE AIR IS ALSO MAINTAINING ITS PRESENCE. THIS COMBINATION HAS ALLOWED A FEW STRONG TSTMS...INCLUDING ONE SEVERE TSTM...TO DEVELOP IN SCATTERED FASHION ACRS THE CWFA. INCRG MOISTURE ALONG WITH THE LIFT OF THE APCHG CDFNT WILL KEEP THE CHC FOR SHWRS/TSTMS GOING OVRNGT. WRF LOOKS TO HAVE THE BEST HANDLE ON THE SITUATION AND TIMES THE THICKER CLOUD COVER THRU THE CWFA AFTER MIDNIGHT...AND CLOSE TO 12Z. GIVEN CURRENT PROGRESS...IT APPEARS THAT ANY PRECIP COULD OCCUR BEFORE DAYBREAK. HAVE TWEAKED GRIDS TO SHOW SLGT/LOW CHC OF SHWRS/TSTMS ALL NIGHT AND WILL MAKE MINOR WORDING CHANGES FOR THE OVRNGT PERIOD IN THE TEXT FCST. TEMPS THUS FAR LOOK ON TRACK TO MEET FCST MIN TEMPS AND WIND FCST LOOKS GOOD. && .MARINE...ONLY MINOR COSMETIC TWEAKS NEEDED FOR THE WELL HANDLED ONGOING CWF. APCHG CDFNT IS HELPING VEER WINDS FROM SE AND S TO SW AS DEPICTED IN RECENT BUOY REPORTS. GIVEN SLIGHTLY TIGHTENED PRES GRAD OVR THE WATERS...WILL PUT ALL MARINE ZONES AT 10-15 KT OVRNGT. WAVE HEIGHTS ARE IN CHECK GIVEN RECENT BUOY/TOWER OBS AND NO SIGNIFICANT FORCING IS XPCTD TO MAKE ANY CHANGES TO CURRENT FCST. && .AVIATION...MAIN QUESTION FOR THE OVERNIGHT PERIOD OF THE 05/00Z TAFS IS CONVECTION TIMING. SHWRS/TSTMS WRAPPING ARND THE SRN EDGE OF THE UPR LVL TROF MAKING THEIR WAY THRU WRN NC AND THE SC UPSTATE. BEST TIMING HAS THE LEADING EDGE OF THICKER CLOUDS...AND POSSIBLY TSTMS...MAKING IT TWD THE SC/GA COAST BY 05Z-06Z TNGT. HOWEVER... WITH KCHS IN A BETTER POSITION TO SEE CONVECTION GIVEN GREATER INSTABILITY HAVE ONLY INCLUDED TSTM MENTION FOR KCHS IN THE FORM OF TEMPO GROUPS. FOR KSAV...ONLY USED CB BUT THE POSSIBILITY IS THERE FOR TSTM INCLUSION IN LATER ISSUANCES. ONCE THE SHTWV PUSHES THRU... THEN FOG BECOMES A PLAYER WITH LGT/CALM SFC WINDS AND SFC MOISTURE POOLING. ANTICIPATING PRECIP AT KCHS...MVFR VSBYS WERE INCLUDED BUT WERE OMITTED FROM KSAV WITH PRECIP NOT XPCTD. WINDS THEN PICK UP A BIT GOING INTO TMRW AFTN THEN INCLUDED CB/S FOR THE LATE AFTN PERIOD TMRW AS ANOTHER SHTWV PRODUCING LIFT WITHIN DEEP MOISTURE IS XPCTD. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JPC
Hazardous weather outlook, Jun 4, 4:25 AM EDT, 19 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 425 AM EDT SUN JUN 4 2006 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-051030- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 425 AM EDT SUN JUN 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TODAY AND TONIGHT. .STRONG THUNDERSTORMS...THERE IS A SLIGHT CHANCE STRONG THUNDERSTORMS ACROSS PARTS OF SOUTHEAST SOUTH CAROLINA DURING TONIGHT. GUSTY WINDS...LIGHTNING AND SMALL HAIL ARE THE MAIN WEATHER HAZARDS. PLEASE REFER TO THE DAY 1 CONVECTIVE OUTLOOK ISSUED BY THE STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. .STRONG THUNDERSTORMS...THERE IS A SLIGHT CHANCE OF A FEW STRONG THUNDERSTORMS ACROSS PARTS OF THE AREA MONDAY AFTERNOON AND EVENING. SMALL HAIL IS THE MAIN WEATHER HAZARD. PLEASE REFER TO THE DAY 2 CONVECTIVE OUTLOOK ISSUED BY THE STORM PREDICTION CENTER FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED DURING TONIGHT. 33
In the hours before
Special weather statement, Jun 4, 11:21 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1121 PM EDT SUN JUN 4 2006 GAZ100-101-115-116-050400- BULLOCH-EFFINGHAM-EVANS-INLAND BRYAN- 1121 PM EDT SUN JUN 4 2006 ...STRONG THUNDERSTORMS WILL IMPACT EVANS COUNTY...EFFINGHAM COUNTY...BULLOCH COUNTY AND BRYAN COUNTY THROUGH MIDNIGHT EDT... AT 1121 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM MARLOW TO 2 MILES SOUTHWEST OF GROVELAND...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF SPRINGFIELD TO 8 MILES WEST OF PEMBROKE... MOVING EAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...BLITCHTON...EDEN...ELLABELL...GROVELAND...LANIER...MARLOW... MELDRIM...PEMBROKE AND PINEORA THROUGH MIDNIGHT EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH CAN BE EXPECTED. VERY HEAVY RAINS WILL ALSO OCCUR...RESULTING IN MINOR FLOODING OF ROADS AND LOW LYING AREAS.
Local storm report, Jun 4, 11:31 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1131 PM EDT SUN JUN 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 PM HAIL LUDOWICI 31.71N 81.74W
06/04/2006 E0.50 INCH LONG GA LAW ENFORCEMENT
DIME SIZED HAIL REPORTED BY LAW ENFORCEMENT.
&&
79Local storm report, Jun 4, 11:38 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1138 PM EDT SUN JUN 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 PM HAIL WALTERBORO 32.90N 80.67W
06/04/2006 E0.50 INCH COLLETON SC TRAINED SPOTTER
DIME SIZED HAIL REPORTED IN WALTERBORO NEAR DAINDRIDGE RD
AND US ROUTE 15. REPORTED VIA EMAIL BY TRAINED SPOTTER.
&&
JPCLocal storm report, Jun 4, 11:48 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1148 PM EDT SUN JUN 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL LUDOWICI 31.71N 81.74W
06/04/2006 E0.75 INCH LONG GA LAW ENFORCEMENT
PENNY SIZE HAIL REPORTED BY LAW ENFORCEMENT ALONG SOUTH
RAILROAD AVENUE.
&&
REVLocal storm report, Jun 4, 11:56 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1156 PM EDT SUN JUN 04 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG PEMBROKE 32.14N 81.62W
06/04/2006 BRYAN GA COUNTY OFFICIAL
TREE DOWN ON ROUTE 67 N IN PEMBROKE
&&
REVSpecial weather statement, Jun 5, 12:02 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 1202 AM EDT MON JUN 5 2006 GAZ101-118-050430- EFFINGHAM-INLAND CHATHAM- 1202 AM EDT MON JUN 5 2006 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY AND CHATHAM COUNTY THROUGH 1230 AM EDT... AT 1202 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM COLDBROOK TO 2 MILES EAST OF DOSWELL TO 8 MILES SOUTHWEST OF MELDRIM...OR ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST OF SPRINGFIELD TO 11 MILES SOUTH OF SPRINGFIELD TO 11 MILES NORTHWEST OF RICHMOND HILL...MOVING EAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...BLOOMINGDALE...EDEN...GARDEN CITY...MEINHARD...MELDRIM... MONTEITH...POOLER AND PORT WENTWORTH THROUGH 1230 AM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. VERY HEAVY RAINS WILL ALSO OCCUR RESULTING IN MINOR FLOODING OF ROADS AND LOW LYING AREAS.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 11:01 PM EDT | Severe Thunderstorm Warning | CHS | Long | 44 min |
| Jun 4, 11:31 PM EDT | Severe Thunderstorm Warning | CHS | Bryan | 44 min |
| Jun 4, 11:42 PM EDT | Severe Thunderstorm Warning | CHS | Long | 42 min |
| Jun 5, 12:14 AM EDT | Severe Thunderstorm Warning | CHS | Liberty, McIntosh | 46 min |
| Jun 5, 12:36 AM EDT | Special Marine Warning | CHS | 84 min | |
| Jun 5, 2:02 AM EDT | Special Marine Warning | CHS | 118 min | |
| Jun 5, 3:56 AM EDT | Special Marine Warning | CHS | 64 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.